Transfer of Estimates from Convex to Strongly Pseudoconvex Domains in $ℂ^N$

Volume 37 / 1996

Adib Fadlalla Banach Center Publications 37 (1996), 85-94 DOI: 10.4064/-37-1-85-94

Abstract

In this article, estimates of the hyperbolic and Carathéodory distances in domains $G ⊂ ⊂ ℂ^n$, n ≥ 1, are obtained. They are equally valid for the Kobayashi distance.

Authors

  • Adib Fadlalla

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image